# SDR AALA20071804

- Difficulty date: September 24, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: S271T0054
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LAX INFLIGHT T162/24SEP - LEFT HYDRAULIC QUANTITY EICAS MESSAGE WITH RESERVOIR ANNUNCIATION.  GEAR AND FLAPS LOWERED NORMALLY.  QUANTITY STABILIZED AT 0.27.  LANDED LAX WITHOUT INCIDENT.  FOUND DELTA P LEAKING ON LEFT PYLON.  REPLACED O-RING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
